DOI QR코드

DOI QR Code

IDEALIZATIONS OF PSEUDO BUCHSBAUM MODULES OVER A PSEUDO BUCHSBAUM RING

  • Received : 2012.05.14
  • Published : 2013.09.30

Abstract

Let (A,m) be a Noetherian local ring and M a finitely generated A-module. The notion of pseudo Buchsbaum module was introduced in [3] as an extension of that of Buchsbaum module. In this paper, we give a condition for the idealization A⋉M of M over A to be pseudo Buchsbaum.

References

  1. Y. Aoyama, Some basic results on canonical modules, J. Math. Kyoto Univ. 23 (1983), no. 1, 85-94. https://doi.org/10.1215/kjm/1250521612
  2. N. T. Cuong, N. T. Hoa, and N. T. H. Loan, On certain length functions associated to a system of parameters in local rings, Vietnam J. Math. 27 (1999), no. 3, 259-272.
  3. N. T. Cuong and N. T. H. Loan, A characterization for pseudo Buchsbaum module, Japan. J. Math. 30 (2004), no. 1, 165-181. https://doi.org/10.4099/math1924.30.165
  4. N. T. Cuong and N. T. H. Loan, A blowing-up characterization of pseudo Buchsbaum modules, Vietnam J.Math. 34 (2006), no. 4, 449-458.
  5. N. T. Cuong and N. D. Minh, Lengths of generalized fractions of modules having small polynomial type, Math. Proc. Cambridge Philos. Soc. 128 (2000), no. 2, 269-282. https://doi.org/10.1017/S0305004199003941
  6. N. T. Cuong, M. Morales, and L. T. Nhan, On the length of generalized fractions, J. Algebra 265 (2003), no. 1, 100-113. https://doi.org/10.1016/S0021-8693(03)00224-2
  7. N. T. Cuong and L. T. Nhan, Pseudo Cohen Macaulay and pseudo generalized Cohen Macaulay modules, J. Algebra 267 (2003), no. 1, 156-177. https://doi.org/10.1016/S0021-8693(03)00225-4
  8. S. Goto and K. Yamagshi, The theory of unconditioned strong d-sequences and modules of finite local cohomology, Preprint, 1986.
  9. M. Hochster, Contraced ideals from integral extensions of regular rings, Nagoya Math. J. 51 (1973), 25-43. https://doi.org/10.1017/S0027763000015701
  10. M. Nagata, Local Rings, Interscience Tracts in Pure and Applied Mathematics, No. 13 Interscience Publishers a division of John Wiley & Sons New York-London 1962.
  11. I. Reiten, The converse to a theorem of Sharp on Gorenstein modules, Proc. Amer. Math. Soc. 32 (1972), 417-420. https://doi.org/10.1090/S0002-9939-1972-0296067-7
  12. R. Y. Sharp and M. A. Hamieh, Lengths of certain generalized fractions, J. Pure Appl. Algebra 38 (1985), no. 2-3, 323-336. https://doi.org/10.1016/0022-4049(85)90020-9
  13. K. Yamagishi, Idealizations of maximal Buchsbaum modules over a Buchsbaum ring, Math. Proc. Cambridge Philos. Soc. 104 (1988), no. 3, 451-478. https://doi.org/10.1017/S0305004100065658